# SDR SWIA202052968

- Difficulty date: August 16, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK RO 10/1/2020.  RT FLOORBOARD SUPPORT BRACKET IS CORRODED AT FS 559 BETWEEN RBL 27 TO RBL 36.  REMOVED AND REPLACED RT FLOORBOARD SUPPORT BRACKET AT FS 559 BETWEEN RBL 27 AND RBL 36, IAW CRJ 200 SRM.  SEE CONTINUE CARD FOR WORK PERFORMED.
